# SDR IPXA2022013178479

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft time: 10,745 hours, 1,614 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Brake Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  LANDED UNEVENTFULLY.  DURING APPROACH AFTER EXTENDING LANDING GEAR, EICAS MSG FOR BRAKE TEMP ON TIRE 16. RAN CHECK LIST & HELD FOR 20 MINS W/ NO CHG. PRFRM FIM 32-46-00-810-826, PRFRM BRAKE RELEASE TEST PER AMM 32-42-00. TEST OK, VERIFIED IND PROBLEM. DEF'D PER MEL 32-46-1, PLCRD INST NO DMP REQ.  PERFORMED FIM TASK PER 747-8 IFIM 32-46-00-810-826. PERFORMED BRAKE RELEASE TEST PER AMM 32-42-00. TEST OK. NO FAULTS NOTED AT THIS TIME. THIS CLEARS DMI M 771245.
